sexologist-icon
5 weeks 4 days pregnant and spotting
Hi, I m 5 weeks and 4 days pregnant via IVF. One morning my first urine was red and after that brown spotting. Took HCG 10000. Next day red spotting doctor told me to take Pause 500. Taking it since 2 days still very light brown spotting. I m taking injection susten and susten tab 2 tab twice a day vaginally. My concern is that after taking pause 500 thrice a day, still have very light brown spotting, it hasn't stopped. Is it that once I stop pause I will start spotting again ? Kindly help
710 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, u should avoid any exertion n should take complete bed rest, continue with the med n don't worry what will happen when u stop but try to stay came n happy. Dr will take care about all the issues u just take care about ur self.n do keep in touch with ur Dr .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Im 4 weeks pregnant what should i expect Light spotting 30 weeks pregnant Light spotting 2 weeks after period
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.